Glovida RX is a HSA-registered pharmacy
LICENCE NO. MCPH2600187
Go In-Depth
Nurofen Coated Tablets 12's
Description
ITEM DESCRIPTION:
Nurofen 200mg Coated Tablets work where they are needed – at the site of pain. They quickly relieve pain and lower temperature. Each tablet contains Ibuprofen 200mg.
BENEFITS:
- Relieves fever and fever associated with cold and flu
- Relieves 10 common pains such as headache, dental pain, migraine pain, tension headache, menstrual pain, rheumatic pain, back muscular pain, neck muscular pain, calf muscular pain, shoulder muscular pain
- Relieves symptoms of inflammation like redness, swelling, heat and pain
- Last up to 6 hours
- Contains no wheat or preservatives
Made in UK
Other Information
Nurofen (Ibuprofen) Coated 200mg Tablets 12's
1.2k Sold
- Regular price
-
$6.08
- Sale price
-
$6.08 $7.10
- Regular price
- 14 % OFF
Delivery options
| 🚚 Delivery Tier | Timeframe | Delivery Fee |
|---|---|---|
| 🛍️ Store Pickup | Usually ready in 2 hours during operating hoursLocation: 217 Henderson Road, #01-02, Singapore 159555Operating hours: Monday to Saturday, 10am to 5pm, excluding Public Holidays | Free |
| 📦 Standard Delivery | 1–3 working days | $3 SGD (Free for orders above $30 SGD) |
| ⚡ Express Delivery | Within 3–5 hours on a delivery dayOrders must be approved before 3:00 PM for same-day delivery eligibility. Orders approved after 3 PM will be delivered the next working day. | $12 SGD |
| 💨 Super Express | Within 90 minutes on a delivery dayOrders must be approved before 3:00 PM for same-day delivery eligibility. Orders approved after 3 PM will be delivered the next working day. | $18 SGD |
Glovida RX is a HSA-registered pharmacy
LICENCE NO. MCPH2600187
Go In-Depth
Nurofen Coated Tablets 12's
Description
ITEM DESCRIPTION:
Nurofen 200mg Coated Tablets work where they are needed – at the site of pain. They quickly relieve pain and lower temperature. Each tablet contains Ibuprofen 200mg.
BENEFITS:
- Relieves fever and fever associated with cold and flu
- Relieves 10 common pains such as headache, dental pain, migraine pain, tension headache, menstrual pain, rheumatic pain, back muscular pain, neck muscular pain, calf muscular pain, shoulder muscular pain
- Relieves symptoms of inflammation like redness, swelling, heat and pain
- Last up to 6 hours
- Contains no wheat or preservatives
Made in UK
Other Information
